On a two-valued sequence and related continued fractions in power series fields - Archive ouverte HAL Access content directly
Journal Articles Ramanujan Journal Year : 2018

On a two-valued sequence and related continued fractions in power series fields

Abstract

We explicitly describe a noteworthy transcendental continued fraction in the field of power series over Q, having irrationality measure equal to 3. This continued fraction is a generating function of a particular sequence in the set {1, 2}. The origin of this sequence, whose study was initiated in a recent paper, is to be found in another continued fraction, in the field of power series over $\mathbb{F}_3$, which satisfies a simple algebraic equation of degree 4, introduced thirty years ago by D. Robbins.
Fichier principal
Vignette du fichier
W_hal.pdf (149.67 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-01348576 , version 1 (25-07-2016)
hal-01348576 , version 2 (23-11-2016)
hal-01348576 , version 3 (14-03-2017)

Identifiers

Cite

Bill Allombert, Nicolas Brisebarre, Alain Lasjaunias. On a two-valued sequence and related continued fractions in power series fields. Ramanujan Journal, 2018, 45 (3), pp.859-871. ⟨10.1007/s11139-017-9892-7⟩. ⟨hal-01348576v3⟩
494 View
214 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More